Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 157, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Sep 28, 2012, 3:19 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2012, 3:19 PM EDT (19:19 UTC)
- Expired
- Sep 28, 2012, 4:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 37 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3613 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
809 WUUS52 KMFL 281919 SVRMFL FLC011-086-282000- /O.NEW.KMFL.SV.W.0157.120928T1919Z-120928T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 319 PM EDT FRI SEP 28 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BROWARD COUNTY IN SOUTH FLORIDA. NORTH CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA. * UNTIL 400 PM EDT * AT 317 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PEMBROKE PINES...AND MOVING SOUTHWEST AT 10 MPH. * THE STORM WILL AFFECT... MIRAMAR... PEMBROKE PINES... INTERSECTION U.S. 27 PINES BLVD... INTERSECTION KROME AND U.S. 27... AND SURROUNDING COMMUNITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 2582 8050 2597 8068 2608 8034 2602 8027 TIME...MOT...LOC 1919Z 053DEG 10KT 2602 8038 $$ GREGORIA
2 follow-up statements
874 WWUS52 KMFL 281939 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 339 PM EDT FRI SEP 28 2012 FLC011-086-282000- /O.CON.KMFL.SV.W.0157.000000T0000Z-120928T2000Z/ BROWARD FL-MIAMI-DADE FL- 339 PM EDT FRI SEP 28 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR NORTH CENTRAL MIAMI-DADE AND SOUTH CENTRAL BROWARD COUNTIES... AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR INTERSECTION KROME AND U.S. 27...MOVING SOUTHWEST AT 10 MPH INTO RURAL AREAS. SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 2603 8043 2596 8039 2582 8050 2597 8068 TIME...MOT...LOC 1938Z 053DEG 10KT 2597 8045 $$ GREGORIA
539 WWUS52 KMFL 281957 RRA SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 357 PM EDT FRI SEP 28 2012 FLC011-086-282006- /O.EXP.KMFL.SV.W.0157.000000T0000Z-120928T2000Z/ BROWARD FL-MIAMI-DADE FL- 357 PM EDT FRI SEP 28 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MIAMI-DADE AND SOUTH CENTRAL BROWARD COUNTIES WILL EXPIRE AT 400 PM EDT... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS WEAKENED JUST BELOW SEVERE LEVELS. THEREFORE...THE THUNDERSTORM WARNING WILL EXPIRE AT 400 PM EDT. THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE OVER NORTH CENTRAL RURAL MIAMI-DADE COUNTY. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2603 8043 2596 8039 2582 8050 2597 8068 TIME...MOT...LOC 1956Z 053DEG 10KT 2594 8049 $$ GREGORIA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 2:42 PM EDT, 37 minutes earlier.
Area forecast discussion, Sep 28, 2:42 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 242 PM EDT FRI SEP 28 2012 .DISCUSSION...MID/UPPER LEVEL TROUGH CURRENTLY MOVING ACROSS SOUTH FLORIDA WHICH IS ROTATING AT THE BASE OF A LARGER SCALE TROUGH OVER THE EASTERN U.S. AND ALSO SANDWICHED BETWEEN A STRONG RIDGE OF HIGH PRESSURE OVER THE WESTERN GULF OF MEXICO AND THE ATLANTIC NORTHEAST OF THE BAHAMAS. AT THE SURFACE, A WEAK RIDGE EXTENDS OVER NORTH FLORIDA WITH A WEAK LOW LEVEL EAST WIND FLOW ACROSS OUR REGION. THIS ALONG WITH THE TROUGH OVERHEAD HAS ALSO GENERATED A VERY WEAK STEERING FLOW WITH AN EAST FLOW LESS THAN 10 KNOTS BELOW 10K FEET AND NEARLY CALM ABOVE THAT LEVEL. THUS, STORM MOTION WILL BE DRIVEN BY SEA BREEZES FOLLOWED BY OUTFLOW BOUNDARY INTERACTIONS. MID LEVEL LAPSE RATES ARE SOMEWHAT IMPRESSIVE (ESPECIALLY FOR SOUTH FLORIDA STANDARDS) WITH 50H TEMP OF -10 WHICH IS CONSIDERABLY BELOW THE AVERAGE FOR LATE SEPTEMBER. ALL OF THIS WILL LEAD FOR THE POTENTIAL FOR SHORT LIVED SEVERE BY LATE THIS AFTERNOON ALONG WITH POSSIBLE LOCALIZED URBAN TYPE FLOODING WITH VERY SATURATED GROUNDS FROM SEVERAL WEEKS OF ABOVE NORMAL RAINFALL ALONG THE EAST COAST METRO REGION. THE MID LEVEL TROUGH WILL MOVE SOUTH OF THE PENINSULA OVER THE WEEKEND WITH A RETURN TO ZONAL FLOW BY SUNDAY. LATE IN THE WEEKEND, A STRONG MID LEVEL TROUGH WILL DEEPEN ACROSS THE SOUTHERN GULF STATES INTO EARLY NEXT WEEK BEFORE LIFTING TO THE NORTHEAST BY WEDNESDAY OR THURSDAY. THIS WILL PROVIDE SOUTH FLORIDA WITH A DEEP SOUTHERLY FLOW OF AIR WITH A CONTINUATION OF HIGH PWAT'S AND INSTABILITY. CHANCES OF RAIN WILL BE AT LEAST HIGH END SCATTERED AND POSSIBLY NUMEROUS FOR THE FIRST SEVERAL DAYS OF OCTOBER. ANOTHER REASON FOR KEEPING ACTIVE WEATHER ACROSS FLORIDA WILL BE A WEAK COLD FRONT SAGGING SOUTH DOWN THE PENINSULA NEXT WEEK RESULTING FROM THE MID LEVEL TROUGH. && .MARINE...LIGHT EAST TO NORTHEAST WINDS AND SEAS WILL PERSIST THROUGH THE BULK OF THE WEEKEND AS HIGH PRESSURE REMAINS IN CONTROL NORTH OF THE MARINE AREAS. THE BEST CHANCE FOR SHOWERS OR STORMS WILL REMAIN THROUGH THE OVERNIGHT AND EARLY MORNING HOURS. LATER IN THE WEEKEND AND INTO EARLY NEXT WEEK...WINDS WILL SHIFT TOWARD THE SOUTH AS A LOW PRESSURE SYSTEM DEVELOPS OVER THE NORTHERN GULF OF MEXICO AND TRACKS EAST TO NORTHEAST. && .FIRE WEATHER...NO PROBLEMS OR CONCERNS WITH RH VALUES WELL ABOVE CRITICAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 77 87 77 88 / 20 20 20 40 FORT LAUDERDALE 77 86 77 88 / 20 20 20 40 MIAMI 77 88 77 89 / 20 20 20 50 NAPLES 75 89 76 89 / 20 20 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...30/KOB AVIATION/RADAR...57/DG
Hazardous weather outlook, Sep 28, 9:11 AM EDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 911 AM EDT FRI SEP 28 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 290415- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 911 AM EDT FRI SEP 28 2012 ...ISOLATED STRONG TO SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON/EVENING... ...DAMAGING WINDS, LARGE HAIL, STREET FLOODING POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON INTO THIS EVENING. THE ATMOSPHERE IS VERY UNSTABLE AND THIS WILL LIKELY ALLOW FOR A FEW PULSE STRONG TO SEVERE THUNDERSTORMS TO DEVELOP, CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. FREQUENT LIGHTNING AND TORRENTIAL RAINS WILL ALSO BE POSSIBLE IN THE STRONGEST THUNDERSTORMS. DUE TO WEAK STEERING WINDS, THE RISK OF ISOLATED SEVERE THUNDERSTORMS COVERS ALL OF SOUTH FLORIDA. WIND: DAMAGING WINDS OF 6O TO 70 MPH ARE POSSIBLE. HAIL: HAIL TO AT LEAST QUARTER SIZE IS POSSIBLE. FLOODING: SLOW MOVING THUNDERSTORMS COULD PRODUCE TORRENTIAL RAINS OF 2 TO 4 INCHES IN A SHORT AMOUNT OF TIME, WHICH COULD RESULT IN ISOLATED STREET FLOODING AND FLOODING OF LOW LYING AREAS. WATERSPOUTS: THERE IS A SLIGHT CHANCE OF WATERSPOUTS ACROSS THE ATLANTIC WATERS...MAINLY THIS MORNING. RIP CURRENTS: EAST TO NORTHEAST WINDS AROUND 10 KNOTS ACROSS THE ATLANTIC BEACHES OF SOUTH FLORIDA WILL RESULT IN A SLIGHT CHANCE OF RIP CURRENTS. TEMPERATURE: THE HEAT INDICES COULD REACH INTO THE LOWER 100S IN PORTIONS OF INTERIOR COLLIER COUNTY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY WITH MAIN CONCERNS CONTINUING TO BE BRIEF PERIODS OF HEAVY RAIN, GUSTY WINDS, AND OCCASIONAL LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR THE EXPECTATION OF ISOLATED PULSE STRONG TO SEVERE THUNDERSTORMS. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, Sep 28, 2:30 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 230 PM EDT FRI SEP 28 2012 FLZ073-281900- INLAND MIAMI-DADE COUNTY FL 230 PM EDT FRI SEP 28 2012 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL... * UNTIL 300 PM EDT * AT 226 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR KENDALE LAKES...AND MOVING WEST AT 10 MPH. * THE STORM WILL AFFECT... KENDALE LAKES... MICCOSUKEE RESORT... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 2568 8057 2583 8058 2578 8040 2571 8040 TIME...MOT...LOC 1830Z 089DEG 7KT 2575 8044 GREGORIA
Special weather statement, Sep 28, 2:55 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 255 PM EDT FRI SEP 28 2012 FLZ073-174-281930- FAR SOUTH MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL 255 PM EDT FRI SEP 28 2012 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL... * UNTIL 330 PM EDT * AT 254 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF REDLAND...AND MOVING SOUTHWEST AT 10 MPH. * THE STORM WILL AFFECT... REDLAND... HOMESTEAD GENERAL AIRPORT... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 2534 8051 2543 8079 2572 8067 2571 8048 TIME...MOT...LOC 1855Z 030DEG 7KT 2556 8055 GREGORIA
Special weather statement, Sep 28, 3:09 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
309 PM EDT FRI SEP 28 2012
FLZ067-282000-
INLAND PALM BEACH COUNTY FL
309 PM EDT FRI SEP 28 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWESTERN PALM
BEACH COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM
45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...
* UNTIL 400 PM EDT
* AT 308 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A DEVELOPING LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM OKEELANTA TO 7 MILES SOUTHWEST OF LOXAHATCHEE NATIONAL
WILDLIFE REFUGE...AND MOVING SOUTHWEST AT 10 MPH.
* THE LINE OF STORMS WILL AFFECT...
OKEELANTA...
US 27...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2633 8037 2634 8042 2652 8089 2654 8089
2677 8068 2661 8024
TIME...MOT...LOC 1909Z 039DEG 7KT 2663 8072 2645 8034
BAXTERSpecial weather statement, Sep 28, 3:11 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
311 PM EDT FRI SEP 28 2012
FLZ071-072-074-281945-
INLAND BROWARD COUNTY FL METRO BROWARD COUNTY FL METROPOLITAN MIAMI
DADE FL
311 PM EDT FRI SEP 28 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN BROWARD
COUNTY...NORTHEASTERN MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...
* UNTIL 345 PM EDT
* AT 308 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR SOUTHWEST RANCHES...AND
MOVING SOUTHWEST AT 10 MPH.
* THE STORM WILL AFFECT...
SOUTHWEST RANCHES...
PEMBROKE PINES...
MIRAMAR...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2593 8037 2596 8034 2595 8050 2603 8057
2609 8031 2601 8025
TIME...MOT...LOC 1911Z 058DEG 9KT 2603 8033
GREGORIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 8:27 AM EDT | Special Marine Warning | MFL | 48 min | |
| Sep 28, 2:30 PM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Sep 28, 2:55 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Sep 28, 3:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Sep 28, 3:11 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Sep 28, 3:26 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 34 min |
| Sep 28, 3:33 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Sep 28, 4:10 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Sep 28, 4:15 PM EDT | Special Weather Statement | MFL | Broward | 60 min |
| Sep 28, 4:58 PM EDT | Special Weather Statement | MFL | Glades | 62 min |
| Sep 28, 5:17 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 43 min |
| Sep 28, 5:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Sep 28, 6:19 PM EDT | Special Marine Warning | MFL | 56 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.